Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 81-92
   Volumes 61-80
   Volumes 21-40
   Volumes 1-20
   Volumes 41-60
      Volume 60
      Volume 59
      Volume 58
      Volume 57
      Volume 56
      Volume 55
      Volume 54
      Volume 53
      Volume 52
      Volume 51
      Volume 50
      Volume 49
      Volume 48
      Volume 47
      Volume 46
      Volume 45
      Volume 44
      Volume 43
      Volume 42
      Volume 41
Search
VOLUME 58 | ISSUE 4 | PAGE 301
Quasiequilibiium solution of 1+d KPZ model
Properties of correlation functions of solutions of 1 + d KPZ equation in the region of the strong interaction of fluctuations are considered. We prove that analytical continuation of the solution realizing at d 1 to the dimensions 1 < d < 2 gives a solution with the dynamic index z-(<i-f 2)/2. The possibility of alternative solutions is discussed.